It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Parkinson's Disease Message Board

  • secondary parkinsons

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-17-2015, 11:17 PM   #1
    allenagracie
    Newbie
    (female)
     
    allenagracie's Avatar
     
    Join Date: Oct 2015
    Posts: 5
    allenagracie HB User
    secondary parkinsons

    i was diagnosed with secondary parkinsons disease in 2012. we thought this was a temporary side effect to a medication. the height of my symptoms were tempered once the doctors saw the correlation between the medications and the symptoms, which once the medications were discontinued and i was prescribed amantadine. i have a wide range of systemic medical problems caused by autoimmune disorders. my neurologist has me on medications, and for the most part the symptoms are controllable. but i am starting to have bouts of rigidity in my arms and times when my perception is spacey again. does anyone have any knowledge of this sort of thing? my doctors keep throwing the issues into the other's court-neurologist says talk to the rheumy, rheumy to the neurologist....but i am scared to death.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 10-18-2015, 03:29 AM   #2
    Mg2121
    Veteran
    (female)
     
    Join Date: Aug 2015
    Posts: 300
    Mg2121 HB UserMg2121 HB UserMg2121 HB UserMg2121 HB UserMg2121 HB UserMg2121 HB User
    Re: secondary parkinsons

    I recently had a reaction to a medicine that caused extrapyrimedial movements and congentin is what helped me. With the medication that your on its extremely important to always stay consistent with the time you take this and your weight. Those two things are important wh keeping the levels of that medication steady in your system. I wish i could give you more insight bit that is all I know.

     
    Reply With Quote
    Old 10-18-2015, 01:27 PM   #3
    allenagracie
    Newbie
    (female)
     
    allenagracie's Avatar
     
    Join Date: Oct 2015
    Posts: 5
    allenagracie HB User
    Re: secondary parkinsons

    thank you so much for that. i have been on mirapex & requip, but they caused major narcolepsy so my neuro increased the amantadine. i am other medications for the autoimmune/neuro stuff and i am very rigid about taking my meds....well, my fiance is rigid about me taking my meds at the same time. i have a hard time with short term memory, but luckily i have a really strong support system in home and in the community. i will talk to my neuro and find out if that might be another option. i really appreciate the help!

     
    Reply With Quote
    Reply Reply

    Tags
    autoimmune disease, neurological symptoms, parkinson's disease



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:26 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!